Your institution is subscribed to Read Institutional Edition. Log in or Sign Up to read full text articles.

JOURNAL ARTICLE

Clozapine-induced acute interstitial nephritis

S Y Chan, C Y Cheung, P T Chan, K F Chau
Hong Kong Medical Journal 2015, 21 (4): 372-4
26238137
Acute interstitial nephritis is a common cause of acute kidney injury. Acute interstitial nephritis is most commonly induced by drug although the cause may also be infective, autoimmune, or idiopathic. Although eosinophilia and eosinophiluria may help identify this disease entity, the gold standard for diagnosis remains renal biopsy. Prompt diagnosis is important because discontinuation of the culprit drugs can reduce further kidney injury. We present a patient with an underlying psychiatric disorder who was subsequently diagnosed with clozapine-induced acute interstitial nephritis. Monitoring of renal function during clozapine therapy is recommended for early recognition of this rare side-effect.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
26238137
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.